MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AMBIT* PIB-PCA V1.5 SYSTEM W/SPIKE FILTER CASS; PUMP, INFUSION, PCA

AVANOS MEDICAL, INC. AMBIT* PIB-PCA V1.5 SYSTEM W/SPIKE FILTER CASS; PUMP, INFUSION, PCA
Model Number 220574
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
While attempting to start ambit pump, there was already a bolus given which had not been programmed into the pump yet.

Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key19070460
Report Number19070460
Device Sequence Number6994608
Product Code MEA
UDI-Device Identifier00193494001308
UDI-Public(01)00193494001308
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
Report Date (Section F) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number220574
Device Catalogue Number220574
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/15/2024